dim

by Melissa
(North Carolina)

I've been taking dim the last few days and have noticed the brain fog is better and I don't look as bloated. My hair has been getting really greasy though and I am getting some acne.

What's this from? I think it's from the body pulling out excess estrogen but I wasn't sure.

How much dim should you be taking a day and for how long?

I'm also taking the progesterone cream.

Thanks!

Comments for dim

Click here to add your own comments

Jun 04, 2010
Dim
by: Anonymous

I am on natural progesterone and also I take dim. It's in pill form and I take one a day - can't remember the dosage. I have not had greasy hair or acne - that is interesting.

Jun 05, 2010
dim
by: Wray

Hi Melissa. DIM has partial oestrogen receptor agonist and antagonistic activity, and there is some evidence that it can inhibit the growth of breast and pancreatic cancer in animals. But why it would cause acne and your hair to become greasy I don't know. Acne and increased sebum production is a result of increased androgens, but I can find no evidence that DIM increases the level. It could be coincidence, or that your progesterone level has dropped, as progesterone suppresses testosterone. In women androstenedione is made in the thecal cells within the ovary. This is then converted into testosterone or oestrogen. Sorry I can't be of more help. Take care, Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Blog contributions.



Search over 6,000 pages on this site...

Do you have a progesterone deficiency?

This free questionnaire will tell you in 10 minutes

Just enter your email address and click the button...

Why do I ask for your email address? Simply so I can stay in touch. Your details will not be revealed to anyone


Do you have a question or concern?

See what's being discussed, ask for help, give your thoughts or experiences, or just browse...

See the FAQ pages...


Natural Progesterone Cream

Discover the facts...


Health care practitioners and therapists

Here's an
Associate Program
that may be a good fit for your practice


Your language

Translate this website into your language


Is this the future of medicine?

Watch this important video